팔로우
Vaithilingam (Jeya) Jeyakumar
Vaithilingam (Jeya) Jeyakumar
Professor of Applied Mathematics, UNSW Australia
unsw.edu.au의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
On generalised convex mathematical programming
V Jeyakumar, B Mond
The Anziam Journal 34 (1), 43-53, 1992
3721992
Strong and weak invexity in mathematical programming
V Jeyakumar
Methods Oper. Res 55, 109-125, 1985
2221985
A class of nonconvex functions and mathematical programming
T Weir, V Jeyakumar
Bulletin of the Australian Mathematical Society 38 (2), 177-189, 1988
2171988
Nonsmooth calculus, minimality, and monotonicity of convexificators
V Jeyakumar, DT Luc
Journal of Optimization Theory and Applications 101, 599-621, 1999
1861999
New sequential Lagrange multiplier conditions characterizing optimality without constraint qualification for convex programs
V Jeyakumar, GM Lee, N Dinh
SIAM Journal on Optimization 14 (2), 534-547, 2003
1742003
Approximate Jacobian Matrices for Nonsmooth Continuous Maps and C1-Optimization
V Jeyakumar, DT Luc
SIAM Journal on Control and Optimization 36 (5), 1815-1832, 1998
1681998
Strong duality in robust convex programming: complete characterizations
V Jeyakumar, GY Li
SIAM Journal on optimization 20 (6), 3384-3407, 2010
1602010
A dual condition for the convex subdifferential sum formula with applications
RS Burachik, V Jeyakumar
Journal of Convex Analysis 12 (2), 279, 2005
1412005
Non-convex quadratic minimization problems with quadratic constraints: global optimality conditions
V Jeyakumar, AM Rubinov, ZY Wu
Mathematical programming 110, 521-541, 2007
1302007
A solvability theorem for a class of quasiconvex mappings with applications to optimization
V Jeyakumar, W Oettli, M Natividad
Journal of Mathematical Analysis and Applications 179 (2), 537-546, 1993
1241993
Nonsmooth vector functions and continuous optimization
V Jeyakumar
Springer Science & Business Media, 2007
1212007
Generalizations of Slater's constraint qualification for infinite convex programs
V Jeyakumar, H Wolkowicz
Mathematical Programming 57, 85-101, 1992
1211992
Hunting for a smaller convex subdifferential
VF Demyanov, V Jeyakumar
Journal of Global Optimization 10, 305-326, 1997
1161997
A generalization of a minimax theorem of Fan via a theorem of the alternative
V Jeyakumar
Journal of Optimization Theory and Applications 48, 525-533, 1986
1141986
Convexlike alternative theorems and mathematical programming
V Jeyakumar
Optimization 16 (5), 643-652, 1985
1111985
Trust-region problems with linear inequality constraints: exact SDP relaxation, global optimality and robust optimization
V Jeyakumar, GY Li
Mathematical Programming 147, 171-206, 2014
1102014
A new closed cone constraint qualification for convex optimization
V Jeyakumar, N Dinh, GM Lee
Applied Mathematics Report AMR 4 (8), 2004
1082004
On characterizing the solution sets of pseudolinear programs
V Jeyakumar, XQ Yang
Journal of Optimization Theory and Applications 87 (3), 747-755, 1995
1021995
Convex composite multi-objective nonsmooth programming
V Jeyakumar, XQ Yang
Mathematical programming 59 (1), 325-343, 1993
1021993
Robust solutions to multi-objective linear programs with uncertain data
MA Goberna, V Jeyakumar, G Li, J Vicente-Pérez
European Journal of Operational Research 242 (3), 730-743, 2015
1012015
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20